# SDR SWAA960459

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747/727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SV CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 747, AT BS 727B, AND AT BS 747 RT SIDE.  REPAIRED ALL PER BOEING SRM.
